# SDR AALA202206218459

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 38,522 hours, 15,646 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE EGT OVERTEMP ON TAKEOFF. EMERGENCY DECLARED, FLIGHT RETURNED TO DFW, LANDING SAFELY. REPLACED #1 ENGINE T49.553 PROBE PER AMM 77-21-01. ACCOMPLISHED SATISFACTORY POWER ASSURANCE RUN PER JOB CARD 08L40072006,
